# SDR SWAA2023101710542

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 24,428 hours, 11,889 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY CRACK - PERMANENT REPAIR<[01] R&R AFT PYLON STRUT FAIRING ASSY PER SRM 51-40-02 AND 51-10-02
